# SDR W8PA970546

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER AT BS 321, STRINGER 28R, WL 149.  CORROSION OUT OF LIMITS PER SRM 53-00-03.  REMOVED DAMAGED STRINGER, FABRICATED NEW STRINGER AND REPAIR PARTS PER SRM 53-00-03.  INSTALLED REPAIR PARTS BS 321, WL 149, STRINGER 28R.  (M)
